Nihonkai Mathematical Journal

On the Category of Confinite Modules for Principal Ideals

Ken-Ichiroh Kawasaki

Full-text: Open access


In this paper, it is pointed out that ${\mathcal M}(A, I)_{cof}$ is an Abelian full subcategory of the category ${\mathcal M}(A)$ consisting of all $A$-modules for a principal ideal $I$ over a noetherian ring $A$.

Article information

Nihonkai Math. J., Volume 22, Number 2 (2011), 67-71.

First available in Project Euclid: 14 June 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14B15: Local cohomology [See also 13D45, 32C36] 13D03: (Co)homology of commutative rings and algebras (e.g., Hochschild, André-Quillen, cyclic, dihedral, etc.)
Secondary: 18G15: Ext and Tor, generalizations, Künneth formula [See also 55U25]

Local cohomology Cofinite module Abelian category


Kawasaki, Ken-Ichiroh. On the Category of Confinite Modules for Principal Ideals. Nihonkai Math. J. 22 (2011), no. 2, 67--71.

Export citation


  • K. Eto and K. -i. Kawasaki, A characterization of cofinite complexes over complete Gorenstein domains, J. Commut. Algebra, 3 No. 4, Winter, (2011), 537–550.
  • D. Delfino and T. Marley, Cofinite modules and local cohomology, J. Pure Appl. Algebra, 121, (1997), 45–52.
  • R. Hartshorne, Affine duality and cofiniteness, Invent. Math., 9, (1970), 145–164.
  • C. Huneke and J. Koh, Cofiniteness and vanishing of local cohomology modules, Math. Proc. Cambridge Philos. Soc., 110 No. 3, (1991), 421–429.
  • K. -i. Kawasaki, Cofiniteness of local cohomology modules for principal ideals, Bull. Lond. Math. Soc., 30, (1998), 241–246.
  • K. -i. Kawasaki, On a category of cofinite modules which is Abelian, Math. Z., 269 Issue 1, (2011), 587-608.
  • J. Rotman, An introduction to homological algebra, Pure and applied mathematics, vol. 226, Academic press, Inc., Harcourt Brace $\and$ Company, Publishers, Boston, San Diego, New York, London, Sydney, Tokyo, Toronto, (1979).